# SDR GLBA201005301

- Difficulty date: May 30, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 29,825 hours, 38,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: D1651002
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED AFTER LANDING THAT THE EMERGENCY INSTRUMENT LIGHT SECOND FROM THE LEFT IS INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT IAW 1900 AMM 33-10-00, PART NUMBER D165-100-2, OPERATIONAL TEST OF THE SUBSEQUENT SYSTEM CHECKS GOOD.
